# SDR COMA0370037

- Difficulty date: October 14, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 2,514 hours, 1,910 cycles
- Engine: Ge CF348C1
- Engine time: 2,514 hours, 1,910 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C1
- Part serial: 965349
- Condition: Vibrates
- Location: Left
- Part time: 2,514 hours, 1,910 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5080 LEFT ENGINE VIBRATION, INDICATED AS HIGH AS 3.2.  REPLACED LEFT ENGINE.
